# SDR DALA2023071005542

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 91,380 hours, 39,765 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0651 CRACK WAS FOUND ON INNER SKIN STA 1678 BTW BEAM NBR 4-5 FROM R4 PASSENGER DOOR. CORRECTIVE ACTION: INNER SKIN STA 1678 BTW BEAM NBR 4-5 FROM R4 PASSENGER DOOR WAS REPAIRED PER PRI 610206-14 AND ERA 610206-14. (2855880)
